# SDR ABXA9701065

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5919572502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT WING CENTER BUTE DOOR HEAVILY CORRODED ON INNER AND OUTER SURFACES.  REMOVED AND REPLACED BUTE DOOR ASSY IAW DC9 MAINTENANCE MANUAL CHAPTER 57-20-3.
